# SDR MALA954519

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ML345
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DAY - FLT 3004 - ON CLIMBOUT, THE RT MAIN GEAR INTRANSIT LIGHT DID NOT ILLUMINATE UPON GEAR RETRACTION.  THE LIGHT ALSO, DID NOT ILLUMINATE DURING GEAR EXTENSION ON APPROACH TO DTW.  MAINTENANCE REPLACED A POSITION SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (W)
